# SDR HEEA073748

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N407XM
- Make and model: Bell 407
- Aircraft serial: 53464
- Aircraft time: 53 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Part number: PA1120NVPHI
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT TRANSMIT. REPLACED WITH SERVICEABLE PART.
